Screen Shot 2019-04-10 at 9.55.14 AM

EdLeader21 is the national network of Battelle for Kids dedicated to advancing 21st century education. The Annual Event marks the largest gathering of the network’s 220+ members, bringing together like-minded education leaders from across the country to network, share ideas, learn from each other, and plan for the future. This year, we will be in Houston, Texas—a place as big as the ideas shared over the two days we are together.

registration now open

The Annual Event is open to EdLeader21 members. To learn more about membership, please contact Jill.


2019 Schedule At-A-Glance

TUESDAY, OCTOBER 1 | REGISTRATION

5–7 p.m.
Come stop by the registration desk, enjoy light refreshments, and meet other members of the network and BFK staff.

WEDNESDAY, OCTOBER 2 | CONFERENCE DAY 1

8:30–10:30 a.m.  |  Opening Session and Spark21
10:45 a.m.–12 p.m.  |  75-Minute Breakout Sessions 
12–1:30 p.m.  |  Lunch and Mini Keynote Presentation
1:30–2:45 p.m.  |  75-Minute Breakout Sessions
3–4:15 p.m.  |  75-Minute Breakout Sessions
4:15–6 p.m.   |  Hosted Reception and Portrait to Practice Fair   
  

THURSDAY, OCTOBER 3 | CONFERENCE DAY 2

8:15–9:45 a.m.  |  Welcome and Keynote
10–11:30 a.m.  |  90-Minute Workshop Sessions
11:30 a.m.–12:45 p.m.  |  Lunch and Team Time
12:45–1:45 p.m.  |  60-Minute Job-a-Like Breakout Sessions  
2–3:15 p.m.  |  75-Minute Breakout Sessions
3:30–4:30 p.m.  |  Student Panel and Closing Reflections  

OPTIONAL: FRIDAY, OCTOBER 4

8 a.m.–12 p.m.  |  School Tours and Workshops  
Registration is required.

register now



Questions?

If you have any questions, please contact EdLeader21@BattelleforKids.org.